Journal of Mathematics of Kyoto University

On the principal bundles with parabolic structure

Indranil Biswas

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 43, Number 2 (2003), 305-332.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283729

Digital Object Identifier
doi:10.1215/kjm/1250283729

Mathematical Reviews number (MathSciNet)
MR2051027

Zentralblatt MATH identifier
1062.14022

Subjects
Primary: 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05]

Citation

Biswas, Indranil. On the principal bundles with parabolic structure. J. Math. Kyoto Univ. 43 (2003), no. 2, 305--332. doi:10.1215/kjm/1250283729. https://projecteuclid.org/euclid.kjm/1250283729


Export citation